MAUDE Adverse Event Report: ST PAUL PNEUPAC PARAPAC MEDIC MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC PARAPAC MEDIC MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had physical damage.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Additional information received via email.Event occurred while device was taken to the emergency room.Event date was updated from unknown to 01-march-2023.There was no patient injury and no medical intervention,.
 
Additional Manufacturer Narrative
Other, other text: d4: udi updated - (b)(4).H6: evaluation codes updated device evaluation: one device was received.A visual inspection found the airmix switch broken off and missing, a non-oem knob for the relief pressure, damaged housing, and internal rattling.The customer reported complaint was able to be confirmed.The cause of the issue was found to be an impact to the device.No action taken.The device has been deemed beyond economical repair due to the age and condition.Device will be scrapped on-site or returned to the customer unrepaired.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
PNEUPAC PARAPAC MEDIC MODEL
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17471165
Report Number3012307300-2023-07846
Device Sequence Number2531067
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer09/20/2023
06/13/2024
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date10/18/2023
06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown